# SDR SWIA200413240

- Difficulty date: April 23, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 3,916 hours, 3,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 280 RIGHT FLOORBEAM RBL 9.0 OUTBOARD ATTACH ANGLE CRACKED.  ANGLE REPLACED AT FS280, RBL 9.0 IAW CRJ SRM 51-40-11, 51-42-13, 51-42-21, 51-23-00, 51-21-11, AND RII53-401.
